# SDR DXTA200601412

- Difficulty date: May 30, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N298QS
- Make and model: Amd FALCON2000
- Aircraft serial: 98
- Aircraft time: 5,575 hours, 3,529 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Probe
- Condition: Malfunctioned
- Location: Pitot Head
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL NO AIRSPEED READOUT ON RIGHT SIDE. ERRONEOUS WIND READOUTS NOTED OF 40 -40 TO -60 KTS. TAKEOFF ABORTED. - REMOVED RT SIDE PITOT PROBE PN 50520 SN 1960 AND INSTALLED NEW PITOT PROBE P/N 50520 S/N 3772 IAW F2000 MM PROCEDURE  20-000. PERFORM OPERATIONAL CHECK OF HEATING ELEMENT OF RT SIDE PITOT PROBE I.A.W. F-2000 M.M.
